Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is there any side effect of hormonal treatment for facial hair?

I am a 25 year old male. I don't have much of facial hair. Shall i go for hormonal treatment? What are the side effects(if any)?
Asked On : Mon, 5 Oct 2009
Answers:  1 Views:  1459
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
First we will tell you about the normal pattern of facial hair. Facial hair is a secondary sexual character in human males. Many men develop facial hair in the later years of puberty, approximately between 15-18 years old although some men don't finish developing a fully adult beard until their early 20s or even later. Before starting the hormonal therapy, the exact cause has to be determined. There are pros and cons to each type of hormonal therapy. The side effects of hormonal therapy differ among categories of drugs used. Although some common side effects are sleep problems, weight gain or loss, deposition of fat, sexual problems, mood changes etc. Some of these side effects can be mild and manageable (although annoying). Benefits, risks, and personal comfort all have to be factored into the treatment choice. If you are going for the hormonal therapy, your doctor will explain you the benefits and risks involved with the hormone that is given to you. If any further query, you can have a Live Chat with one of our doctors online between 9am-9pm IST (GMT+5:30) on all 7 days a week at Alternatively, you can speak with them over phone at +91-80-41743045 between 12noon-6pm IST from Monday to Friday.
Answered: Thu, 15 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor